Local H -1 Galerkin and adjoint local H -1 Galerkin procedures for elliptic equations
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 11 (1977) no. 1, p. 3-12
@article{M2AN_1977__11_1_3_0,
     author = {Douglas, Jim Jr. and Dupont, Todd and Rachford, Henry H. Jr. and Wheeler, Mary F.},
     title = {Local $H^{-1}$ Galerkin and adjoint local $H^{-1}$ Galerkin procedures for elliptic equations},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {11},
     number = {1},
     year = {1977},
     pages = {3-12},
     zbl = {0362.65092},
     mrnumber = {445860},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1977__11_1_3_0}
}
Douglas, Jim Jr.; Dupont, Todd; Rachford, Henry H. Jr.; Wheeler, Mary F. Local $H^{-1}$ Galerkin and adjoint local $H^{-1}$ Galerkin procedures for elliptic equations. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 11 (1977) no. 1, pp. 3-12. http://www.numdam.org/item/M2AN_1977__11_1_3_0/

1. J. Descloux, On Finite Element Matrices, S.I.A.M. J. Numer. Anal., Vol. 9, 1972, pp. 260-265. | MR 309292 | Zbl 0242.15009

2. J. Jr Douglas, T. Dupont and L. Wahlbin, The stability in Lq of the L2-projection into finite element function spaces, Numer. Math., Vol.23, 1975, pp.193-197. | MR 383789 | Zbl 0297.41022

3. J.-L. Lions and E. Magenes, Non-Homogeneous Boundary Value Problems and Applications, Vol. I, Springer-Verlag, New York, 1972. | MR 350177 | Zbl 0223.35039